MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TOTAL KNEE PACK SHD

Medline Industries, LP MEDLINE; TOTAL KNEE PACK SHD
Catalog Number DYNJ66229C
Medical Device Problem Codes Burst Container or Vessel (1074); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that pack has some kind of dark/amber leakage from within the pack.Pack is no longer usable.
 
Additional Manufacturer Narrative
It was reported that the pack has some kind of dark/amber leakage from within the pack.Pack is no longer usable.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TOTAL KNEE PACK SHD
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rebecca hicks
three lakes drive
northfield, IL 60093--275
MDR Report Key50668176
Report Number1417592-2026-33595
Device Sequence Number21139287
Product Code OJH
UDI-Device Identifier40195327341665
UDI-Public40195327341665
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ66229C
Device Lot Number23KBM547
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/06/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2024
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown